Skip to main content
Get your Wikispaces Classroom now:
the easiest way to manage your class.
Pages and Files
Links and Resources
can be caused by prolonged exposure to loud noises such as those coming from vehicular and aircraft engines, heavy equipments and other electronic tools that create a lot of noise such as a jackhammer. Another common cause of tinnitus is intake of certain medications. Some people who are taking certain drugs or prescription medications (such as cancer medications, strong antibiotics, aspirin, etc.) may encounter
as a side effect. If such instance had been noted, it is best to call the attention of the prescribing physician in order to address the side effects in the most appropriate manner. Ear infections can likewise
. This can be due to affectation of the tiny microscopic hair-like nerve endings which are found within the ear. Aside from infection, accumulation of excessive ear wax can likewise produce that ringing sound in the ear which can be very uncomfortable. Any form of ear blockage such as that caused by build-up of ear wax or lodged foreign objects must be eliminated in order to get rid of the discomfort caused by tinnitus symptoms. As a person ages, he or she is also more susceptible to tinnitus.
help on how to format text
Turn off "Getting Started"